# SDR GTIA010956

- Difficulty date: August 30, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD LOWER CARGO COMPARTMENT CORRODED AT RIGHT FLOOR SUPPORT, ABOVE STRINGER 29 RIGHT STATION 408 TO STATION 427.  REMOVED CORROSION, REMOVED FLOOR SUPPORT.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW MD-80 SRM 51-10-04.  (M)
